# SDR CA980521008

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 3411 · Pitot/Static System
- Part: Tubing
- Part number: 206070547001
- Condition: Melted
- Location: Pitot System
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIR SPEED INDICATOR SHOWING ONLY 20 KNOTS AT CRUISE.  PITOT HEAD TUBING HAD BEEN INSTALLED TOO CLOSE TO LANDING LIGHT AND MELTED CAUSING LEAK.
